Mathematical Research Letters

Volume 10 (2003)

Number 3

A note on Artin motives

Pages: 375 – 389

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n3.a7

Authors

Mark Kisin (Westfälische Wilhelms Universität)

Sigrid Wortmann (Universität Heidelberg)

Abstract

We define a category of (pure) motives analogous to the category of absolute Hodge cycles and show that in this category every motive with trivial Hodge filtration is isomorphic to an Artin motive. We discuss relations with conjectures of Deligne, and of Fontaine-Mazur.

Full Text (PDF format)